# SDR HEEA064808

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 4021001
- Condition: Malfunctioned
- Location: Dual Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL PRESSURE READING ON NR 2 SIDE OF GAUGE.  NR 2 ENGINE FUEL PRESSURE READING ON NR 1 SIDE OF GAUGE.
